# SDR SWAA2022022464435

- Difficulty date: October 15, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AREAS OF CORROSION ON DISCONNECT BRACKET AP1800A BS 270-277 3' OTBD OF STR 1R / CORROSION FOUND ON DISCONNECT BRACKET WAS OUT OF LIMITS THEIRFORE BRACKET WAS REMOVED AND REPLACED PER SRM - 51-40-02 AND DG # 287A4106 86700U 24OCT18.
